# SDR QXEA2012012300014

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP UPPER SKIN IS CHAFED BETWEEN STA YW-209.019 AND YW-281.019.  SMOOTHED OUT CHAFED DAMAGE IN FLAP REF RD 8/4-57-1594.  CONFIRMED CRACK FREE, MIN REMAINING THICKNESS .036" REF NTM 51-00-01-250-801, PT 6 AND 51-00-02-250-801 PT4.  REPAIRED IAW RD 8/4-57-016. APPLIED CHAFE TAPE IAW SUPPLEMENT HS 57-0002 TO SRM 57-50-40-02-03.
